# SDR 2002FA0000975

- Difficulty date: August 6, 2002
- Submitted: August 20, 2002
- Operation: General aviation
- Aircraft: N40261
- Make and model: Ayres S2R-G10
- Aircraft serial: G10158
- Engine: Garrtt TPE331*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Hose
- Part number: 21713T009
- Condition: Deteriorated
- Location: Oil Tank Vent
- Part time: 1,945 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(HOSE)  DURING ROUTINE MAINTENANCE, THE .5000 INCH OVERBOARD VENT HOSE FROM THE ENGINE OIL TANK WAS FOUND TO BE RESTRICTED.  THE .5000 HOSE, WAS REDUCED TO .1250 OR LESS DIAMETER WHERE IT PASSED FROM THE OIL TANK, ALONG THE GAS GENERATOR.  THE COMBINATION OF HEAT AND OIL MIST IS CAUSING THE DETERIORATION OF THE INSIDE OF THE HOSE.  THIS IS NOT THE FIRST OCCURRECE OF THIS PROBLEM.  RECOMMEND THAT THE MANUFACTURER INSTALL A .5000 INCH ALUMINUM TUBE IN PLACE OF THE HOSE FROM THE OIL TANK PAST THE ENGINE (APPROXIMATELY 3.5 FT), WHERE THE HOSE COULD THEN BE USED.
